Article (Scientific journals)
Edgeworth expansion for Euler approximation of continuous diffusion processes
Podolskij, Mark; Veliyev, Bezirgen; Yoshida, Nakahiro
2020In Annals of Applied Probability, 30 (4), p. 1971–2003
Peer Reviewed verified by ORBi
 

Files


Full Text
1811.07832.pdf
Author preprint (369.51 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Podolskij, Mark  ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
Veliyev, Bezirgen;  Aarhus Universitet - AU > Economics and Management
Yoshida, Nakahiro
External co-authors :
yes
Language :
English
Title :
Edgeworth expansion for Euler approximation of continuous diffusion processes
Publication date :
2020
Journal title :
Annals of Applied Probability
ISSN :
1050-5164
Publisher :
Institute of Mathematical Statistics, United States - Ohio
Volume :
30
Issue :
4
Pages :
1971–2003
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 19 January 2021

Statistics


Number of views
150 (10 by Unilu)
Number of downloads
63 (3 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
0
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu